# SDR SWIA202053815

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL, AREAS MARKED.  C-CHECK) RO 11/3/2020.  REPLACED AFT CARGO DOOR SILL, REF CRJ-700 SRM AND DRAWING.  COMPLIED WITH SKYWEST TASK CARD.
